It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-07-2004, 08:39 PM   #1
Junior Member
 
Join Date: Apr 2004
Posts: 21
sharonlynn HB User
Exclamation Lexapro and weird feelings/hallucinations

i have been on lexapro for two weeks now. I have severe insomnia, have gained weight and am not feeling any better about life. On top of that, I missed a dose this morning and within an hour or so i had what I can only describe as an "out of body" experience or hallucination. I walked into the kitchen and felt as though I was floating, i didn't even recognize my own house, I walked down the hallway holding on to the walls as if i couldn't support myself, My vision was tunneled and my head was so fuzzy and cloudy. I sat on my chair and pulled a blanket up over my head like a wrap, I kept imagining myself as an old woman, a very old woman who could get warm enough. I don't know how long that lasted but suddenly I snapped out of it. the whole time my 2 year old daughter was in her high chair eating breakfast. i really don't even know what she saw or percieved the whole time. I am sick over it. Just sick. I can't be having situations like this and care properly for my baby. What is this medicine doing to me? I have an appt with my doctor tomorrow. Has anyone experienced this before? Something told me as I was going through the episode that i had somehow been through it before. What is going on? Any info would be great.
Sharonlynn

 
Old 04-07-2004, 09:48 PM   #2
Newbie
 
Join Date: Apr 2004
Posts: 3
Pixie HB User
Re: Lexapro and weird feelings/hallucinations

Hi Sharonlynn,
Gosh, I feel so badly for you and what sounds like a very frightening experience. I can almost guarantee that what you were experiencing was due to your medication - although you may not get a lot of support for this truth from your doctor. If I were you, I would stop taking this medication by weaning from it slowly, slowly..... because too fast can cause bad side effects. And then, I would never ever touch a medication that messes with your brain chemicals again!! Antidepressants are, in my well-formed opinion, dangerous. Please know that there are some very powerful alternative ways of correcting your brain chemistry and essentially healing any and all neuro-chemical and hormonal imbalances in the body --- no matter how bad your problem may be.

check out these two books on and think about buying them right away:

"The Mood Cure" by Julia Ross

and

"Depression free naturally"
by Joan Mathews Larson

Also, if you are having problems weaning off your medication, I can tell you about some excellent treatments that will help you get off the medication safely. These are special treatments that involve a specific nutritional protocol. I would be glad to help you any way I can. Nobody should have to suffer with what just happened to you and I am so sorry this did happen to you. I also am the mother of a two year old daughter! Anyway, one of my passions is with alternative medicine and nutrition and holistic health and healing.... and I want to tell you that there are some amazing modalities out there that can help you tremendously. Let me know what you wish to do about this. I hope I can be of help.
Lisa

Last edited by Administrator; 11-13-2005 at 11:58 PM. Reason: Reason: Please carefully read, know and follow the Healthboards.com Policies and Guidelines. Click on FAQ at the top left of this page. Thank you!

 
Sponsors Lightbulb
   
Old 04-07-2004, 10:35 PM   #3
Newbie
 
Join Date: Apr 2004
Posts: 3
kwjb HB User
Re: Lexapro and weird feelings/hallucinations

I am very sorry to hear about your experience. It sounds scary. I myself have been taking Lexapro for a year now and I have not had any of the symptoms that you are experiencing. I was told that insomnia was the most common problem for patients. This medication, like many others takes awhile to even out, minimizing negative side effects and maximizing the benefits. All of my effects have been very positive. Is it possible that what you experienced was a panic attack? This is just a suggestion for you to explore. Are you on any other medications? In my opinion, there are many helpful medications that may work for your depression. It is also not always necessary to stay on them for a lifetime, but to use them when all other avenues are exhausted or used in conjunction. I wish you well.

kwjb

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
New here, and have some questions about LEXAPRO iLyric Anxiety 4 09-26-2009 12:20 PM
Lexapro and Weird symptom?? idreamofsilence Anxiety 2 12-20-2008 04:12 AM
Desperate Again--what Can I Add To Lexapro? salty Depression 8 05-20-2007 11:49 AM
lexapro withdrawal kennyken Anxiety 2 04-12-2007 06:37 PM
Another Lexapro Q n9ne Anxiety 6 02-16-2007 06:28 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flamesabers (78), Phoenix (43), keenobserver (20), katlin09 (13), Diverdan8 (11), WhistleDixie (10), cuddles1 (9), neveragain444 (9), rosequartz (9), blessed824 (9)

Site Wide Totals

teteri66 (1162), MSJayhawk (991), Apollo123 (890), Titchou (826), janewhite1 (823), Gabriel (757), ladybud (737), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 11:18 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!